# SDR 2008UALA04021

- Difficulty date: July 25, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 50,913 hours, 6,093 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Seat 47c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 47C EMERGENCY PATH LIGHTING STRIP BROKEN OFF.  *S/D*  FOUND LIGHT ASSEMBLY BROKEN.  REPLACED LIGHT ASSEMBLY, OP CHECK GOOD.  AC OK FOR SERVICE.
